# SDR FDEA201812253607

- Difficulty date: December 25, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 60,688 hours, 15,239 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Empty
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  620     52-10  2903     25DEC18  OAK  FACT  U  NOTICED R1 DOOR EXTERNAL HANDLE IN EMERGENCY  POSITION AND BOTTLE BLOWN.  FACT 25DEC18 19:20   OAK U  RE-POSITIONED R1 DOOR HANDLE & SERVICED R1 DOOR  PNEUMATIC STORAGE BOTTLE REF M/M 12-25-04-3.  A/C  OK FOR SERVICE.   FACT 25DEC18 19:20   OAK U  RE-POSITIONED R1 DOOR HANDLE & SERVICED R1 DOOR  PNEUMATIC STORAGE BOTTLE REF M/M 12-25-04-3.  A/C  OK FOR SERVICE.
